MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYMPHION; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA

BOSTON SCIENTIFIC CORPORATION SYMPHION; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Model Number FG-0612-R
Medical Device Problem Codes Fluid/Blood Leak (1250); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date, (b)(6) 2020, was chosen as a best estimate based on the date that the manufacturer became aware of the event, 08/27/2020.(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that symphion controller was used in a procedure performed on an unknown date.According to the complainant, the unit was leaking fluid.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
SYMPHION
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10553107
Report Number3005099803-2020-04045
Device Sequence Number3146188
Product Code PGT
UDI-Device Identifier08714729897279
UDI-Public08714729897279
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-0612-R
Device Catalogue Number74076
Device Lot NumberMC-0160
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/18/2020
Patient Sequence Number1